Bulletin of the American Mathematical Society

Engulfing

M. W. Hirsch and E. C. Zeeman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72Number 1, Part 1 (1966), 113-115.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527455

Mathematical Reviews number (MathSciNet)
MR0184245

Zentralblatt MATH identifier
0142.22101

Citation

Hirsch, M. W.; Zeeman, E. C. Engulfing. Bull. Amer. Math. Soc. 72 (1966), 113--115. https://projecteuclid.org/euclid.bams/1183527455


Export citation

References

  • 1. E. H. Connell, Approximating stable homeomorphisms by piecewise linear ones, Ann. of Math. (2) 78 (1963), 326-328.
  • 2. M. W. Hirsch, Embeddings and compressions of polyhedra and smooth manifolds, (to appear).
  • 3. M. C. Irwin, Combinatorial embeddings of manifolds, Bull. Amer. Math. Soc. 68 (1962), 25-27.
  • 4. R. Penrose, J. H. C. Whitehead and E. C. Zeeman, Imbedding of manifolds in Euclidean space, Ann. of Math. (2) 73 (1961), 613-623.
  • 5. J. R. Stallings, Polyhedral homotopy-spheres, Bull. Amer. Math. Soc. 66 (1960), 485-488.
  • 6. J. R. Stallings, The piecewise-linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481-488.
  • 7. J. R. Stallings, On topologically unknotted spheres, Ann. of Math. 77 (1963), 490-503.
  • 8. E. C. Zeeman, The generalised Poincaré conjecture, Bull. Amer. Math. Soc. 67 (1961), 270.
  • 9. E. C. Zeeman, The Poincaré conjecture for≧5, Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962; pp. 198-204.
  • 10. E. C. Zeeman, Isotopies and knots in manifolds, Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962; pp. 187-193.
  • 11. E. C. Zeeman, Seminar on combinatorial topology (mimeographed notes), Inst. Hautes Études Sci. Publ. Math. (1963, revised 1965).